# SDR CA140303015

- Difficulty date: February 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 19,699 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 1014201261
- Condition: Failed
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING DE-ICE, THE DEICE FLUID LEAKED INTO THE COCKPIT THROUGH THE F/O STORM WINDOW.  ACCORDING TO THE CREW, SHORTLY THEREAFTER, THE LOWER CIRCUIT BREAKERS RMI, DIRECTION FINDER, CLOCK, ETC.  SPARKED AND SMOKED.  THE CREW ISOLATED THE AVIONICS MASTER AND RETURNED TO THE HANGAR.  UPON INVESTIGATION, IT WAS DETERMINED THAT THE SEAL AROUND THE WINDOW FRAME WAS SLIGHTLY FLATTENED AND ALLOWED DE-ICE FLUID TO ENTER BEHIND THE RT AVIONICS PANELS.  THIS CAUSED SHORTING OF THE AFT RT AVIONICS EDGE LIGHTED PANEL.  THE CB PANEL WAS INSPECTED AND CLEANED. THE LIGHTING PANEL, WHICH HAD SHORTED WAS REPLACED WITH A SERVICEABLE UNIT.  THE WINDOW SEAL WAS REPLACED AND THE WINDOW BRACKET ADJUSTED TO ENSURE A PROPER SEAL.  ACFT WAS RETURNED TO SERVICE.
